On 12/9 I took out my Nuvaring. On 12/12 my period started. On 12/16 I inserted another Nuvaring. On 12/17 my period was supposed to end. However on 12/19 I was bleeding again and I’ve been bleeding off and on (mostly on) since. Sometimes I’m spotting, other times I feel like I’m still on my period. I’ve tried to take ibuprofen to stop it and it’s not working. Why is this happening and is there anything I can do to make the bleeding stop?
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2012 • 1 answer
NuvaRing - I have had the nuvaring in for three weeks now and I took the ring out four days ago and?
Posted 8 Jan 2014 • 3 answers
I took the NuvaRing out two weeks ago on Tuesday and put it in last week on Monday while I was still
Posted 15 Sep 2014 • 1 answer
Posted 16 Dec 2015 • 1 answer
Posted 15 May 2018 • 0 answers